MathSciNet Relay Station
MathSciNet bibliographic data
MR547240 (84i:62005) 62A15
Bernardo, Jose-M. Reference posterior distributions for Bayesian inference. With discussion. J. Roy. Statist. Soc. Ser. B 41 (1979), no. 2, 113–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement